# SDR CIHA200596001

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ADI SHOWED A 5 DEG BANK TURN TO THE LEFT WITH AIRCRAFT NOT IN A TURN ATTITUDE FLAG IN VIEW, WHEN DUMP VALVES WERE OPENED TANK NR 2 RT FWD AND LF AFT BOOST PUMP C/B'S POPPED, TANK NR 3 DUMP VALVE INTRANSIT LIGHT DID NOT ILLUMINATE WHEN THE VALVE SWITCH WAS MOVED TO CLOSED, REPLACED NR 1 ADI AND OPS CK GOOD PER MM 34-62-11, COMPLIED WITH FUEL BOOST PUMP CHECK PER MM 28-22-00 NR 2 RT FWD AND NR 2 LF AFT BOOST PUMP CHECK GOOD OK FOR SERVICE, PLACED ON MEL 28-9-2. CAT-C. C06970.  COMPLIED WITH DDG 28-9-2.  DUMP VALVE OP'S CHECK GOOD.  REMOVED FROM MEL.
